# SDR DALA2017091806931

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3R, BS 1152.  HFEC WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001.  THE CRACKS WERE CONFIRMED ON THE LONGERON.   TRIMMED OUT AND NO CRACKS WERE FOUND NDT SPM 06-10-01.001. LONGERON WAS REPAIRED IAW SRM 53-00-05, REP 2.
